# SDR A6WA200740239

- Difficulty date: May 10, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 8,574 hours, 7,803 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 ANGLE AT LBL36 IS CRACKED APPROX 1.0. CORRECTIVE ACTION IN PROGRESS. (K)  [07-17-07]  MAINTENANCE REMOVED AND REPLACED ANGLE IAW BOMBARDIER REO 601R-53-41-059.  (M)
